EconPapers    
Economics at your fingertips  
 

Large deviations for a stochastic Volterra-type equation in the Besov-Orlicz space

Boualem Djehiche and M'hamed Eddahbi

Stochastic Processes and their Applications, 1999, vol. 81, issue 1, 39-72

Abstract: In this paper, we investigate the regularity of the solutions of a class of two-parameter Stochastic Volterra-type equations in the anisotropic Besov-Orlicz space modulated by the Young function [tau](t)=exp(t2)-1 and the modulus of continuity [omega](t)=(t(1+log(1/t)))1/2. Moreover, we derive in the Besov-Orlicz norm a large deviation estimate of Freidlin-Wentzell type for the solution.

Keywords: Brownian; sheet; Besov-Orlicz; norm; Hyperbolic; stochastic; partial; differential; equation; Large; deviations; Volterra; equation (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(98)00096-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:81:y:1999:i:1:p:39-72

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:81:y:1999:i:1:p:39-72